# SDR IPXA2021031166736

- Difficulty date: February 24, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Flange
- Part number: 2210081327
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFAIRING 485AL I/B 2ND ATTACH FLANGE HAS 11 ELONGATED HOLES AND CHAFFED AREAS ON I/B SURFACEREMOVED AND REPLACED UPPER LONGERON IAW AMM 51-40-21
